# SDR 01FDEA00268

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFT FLAP RETRACTION, AILERON DISAGREE ALERT DISPLACY.  RED TAB PROC ACCOMP.  DEFLECTED AILERON SYS INOP.  RIGHT O/B ACT FAILED AND REPLACED WITH FIXED PUSHROD PER METHOD B.
